Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Feeling shaky and racing heart after anethesia. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 660 Questions
has anethesia this morning. Now I am shaky and my heart is racing. Is there anything I can do
Posted Wed, 14 Nov 2012 in Medicines and Side Effects
Answered by Dr. Arnab Maji 2 hours later

Thanks for your query.

Look tachycardia after anesthesia is not to much worry about. It may be due to drugs used during anesthesia or it may be due to generalised post-operative anxiety. For this i think no treatment is usually needed. It will go off as time progresses. But if it disturbs you too much then you should ask your doctor to give you some form of anxiolytic.

Hope I have answered you. If you have further queries you can write back to me freely.

Wishing you quick recovery,

Best Regards,
Dr Arnab Maji
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor